# SDR A6WA201040184

- Difficulty date: March 2, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 14,285 hours, 13,516 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT GATE- SERVICE DOOR WILL NOT OPEN FROM INSIDE OR OUTSIDE.  OPENED AND CLEANED SERVICE DOOR SEAL IAW AMM 52-41-07.  FUNCTION CHECKED GOOD.
